C * -algebras of operators on a half-space, II. Index theory
Publications Mathématiques de l'IHÉS, Volume 40 (1971), pp. 69-79.
@article{PMIHES_1971__40__69_0,
     author = {Coburn, Lewis A. and Douglas, Ronald G. and Schaeffer, David G. and Singer, Isadore M.},
     title = {$C^\ast $-algebras of operators on a half-space, {II.} {Index} theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {69--79},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {40},
     year = {1971},
     zbl = {0241.47027},
     mrnumber = {50 #10884},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1971__40__69_0/}
}
TY  - JOUR
AU  - Coburn, Lewis A.
AU  - Douglas, Ronald G.
AU  - Schaeffer, David G.
AU  - Singer, Isadore M.
TI  - $C^\ast $-algebras of operators on a half-space, II. Index theory
JO  - Publications Mathématiques de l'IHÉS
PY  - 1971
DA  - 1971///
SP  - 69
EP  - 79
VL  - 40
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1971__40__69_0/
UR  - https://zbmath.org/?q=an%3A0241.47027
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #10884
LA  - en
ID  - PMIHES_1971__40__69_0
ER  - 
%0 Journal Article
%A Coburn, Lewis A.
%A Douglas, Ronald G.
%A Schaeffer, David G.
%A Singer, Isadore M.
%T $C^\ast $-algebras of operators on a half-space, II. Index theory
%J Publications Mathématiques de l'IHÉS
%D 1971
%P 69-79
%V 40
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1971__40__69_0
Coburn, Lewis A.; Douglas, Ronald G.; Schaeffer, David G.; Singer, Isadore M. $C^\ast $-algebras of operators on a half-space, II. Index theory. Publications Mathématiques de l'IHÉS, Volume 40 (1971), pp. 69-79. http://www.numdam.org/item/PMIHES_1971__40__69_0/

[1] R. Arens, The group of invertible elements of a commutative Banach algebra, Studia Math., Seria Spec., 1963. | EuDML | MR | Zbl

[2] C. A. Berger and L. A. Coburn, One parameter semigroups of isometries, Bull. Amer. Math. Soc. | MR | Zbl

[3] H. Bohr, Über fast periodische ebene Bewegungen, Comment Math. Helv., 4 (1934), 51-64. | EuDML | JFM | MR | Zbl

[4] H. Bohr, Almost periodic functions, New York, Chelsea, 1947. | MR

[5] M. Breuer, Fredholm Theories in von Neumann Algebras, I, Math. Ann., 178 (1968), 243-254. | EuDML | MR | Zbl

[6] M. Breuer, Fredholm Theories in von Neumann Algebras, II, Math. Ann., 180 (1969), 313-325. | EuDML | MR | Zbl

[7] R. C. Busby, Double centralizers and extensions of C*-algebras, Trans. Amer. Math. Soc., 132 (1968), 79-99. | MR | Zbl

[8] L. A. Coburn, The C*-algebra generated by an isometry, II, Trans. Amer. Math. Soc., 137 (1969), 211-217. | MR | Zbl

[9] L. A. Coburn and R. G. Douglas, Translation operators on the half-line, Proc. Nat. Acad. Sci. U.S.A., 62 (1969), 1010-1013. | MR | Zbl

[10] L. A. Coburn and R. G. Douglas, C*-algebras of operators on a half space, I, Publ. Math. I.H.E.S., n° 40 (1971), 59-68. | Numdam | MR | Zbl

[11] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbres de von Neumann), Paris, Gauthier-Villars, 1957. | MR | Zbl

[12] R. G. Douglas and R. Howe, On the C*-algebra of Toeplitz operators on the quarter-plane (to appear). | Zbl

[13] E. R. Van Kampen, On almost periodic functions of constant absolute value, J. London Math. Soc., 12 (1937), 3-6. | JFM | Zbl

[14] H. L. Royden, On the multiplicative group of function algebras, Stanford Univ. Tech. Report n° 18 (1960).